# SDR JJBA20120215001

- Difficulty date: February 15, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 26,679 hours, 37,244 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 0010W
- Condition: Inoperative
- Location: Cargo Bay
- Part time: 3,107 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

WHILE THE ACFT WAS FLYING AT 8,000 FT, THE BAGGAGE SMOKE WARNING LIGHT FLICKERED.  AIRCREW DECLARED AN EMERGENCY, AND DIVERTED.  OUTSTATION MX DEFERRED THE DISCREPENCY TO AN MEL, ACFT WAS FLOWN TO BASE.  AFTER ARRIVAL, MX CREW R & R THE NR 1 SMOKE DETECTOR AND THE NR 1 AND NR 2 SMOKE DETECTOR CONNECTOR PLUGS.  THEY PERFORMED AN OPS CHECK OF THE BAGGAGE COMPARTMENT SMOKE DETECTION SYSTEM.  NO DEFECTS WERE NOTED, SYSTEM CHECKED SATISFACTORY.  ACFT WAS RELEASED TO FLIGHT STATUS.
